MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLA360400
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical history includes but is not limited to: aaa, carotid endarterectomy, afib, cad, cva, hyperlipidemia, tia.Concomitant medical products: medications include but are not limited to: crestor, warfarin, levos sporaxine, vitamin e, potassium acetate.The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, the aortic extender endoprosthesis (aortic extender) provides an extension of approximately 1.6 cm or 2.2 cm of the leading (proximal) end of the trunkipsilateral leg endoprosthesis (trunk).
 
Event or Problem Description
On (b)(6) 2019, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was implanted with gore® excluder® aaa endoprostheses.Two gore® aortic extender components were placed proximally and coverage was extended distally on either side with two contralateral leg components.A pla36060 device was reported to be the most proximal device; no trunk ipsilateral leg component was implanted.The patient tolerated the procedure.On (b)(6) 2020, the patient underwent reintervention for a possible type i or type iii endoleak.The type of endoleak was unable to be determined intraprocedure.An additional aortic extender component was implanted proximally, but did not resolve the endoleak.Another aortic extender component was then placed just above the aortic bifurcation, however the endoleak still persisted.The physician then chose to reline the entire system originally implanted.A trunk ipsilateral leg component was placed proximally, and extended with another contralateral leg component.This successfully resolved the endoleak.There was no reported migration or aneurysm enlargement.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code 213- a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Additional Manufacturer Narrative
D11: as gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: pla320400/20086581.Medications include but are not limited to: crestor, warfarin, levos sporaxine, vitamin e, potassium acetate.Medical history includes but is not limited to: aaa, carotid endarterectomy, afib, cad, cva, hyperlipidemia, tia.

Brand Name
GORE EXCLUDER CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10203977
Report Number3013164176-2020-01000
Device Sequence Number14027796
Product Code MIH
UDI-Device Identifier00733132618439
UDI-Public00733132618439
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2022
Device Model NumberPLA360400
Device Catalogue NumberPLA360400
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer06/24/2020
06/24/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date07/17/2020
07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10/11.
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age88 YR
Patient Weight65